MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL KNEE CEMENTED FEMUR SIZE 4 RIGHT MEDIAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL KNEE CEMENTED FEMUR SIZE 4 RIGHT MEDIAL; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: persona partial knee articular surface right medial size e 8mm catalog #: 42528200508, lot #: 63583930, persona partial knee cemented tibia size e right medial catalog #: 42538000502, lot #: 63881381.Report source - foreign: (b)(6).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The product was evaluated through manufacturing review and the complaint was confirmed through review of medical records.The device history records could were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report was previously submitted erroneously on oct 15, 2019, oct 31, 2019 and mar 24, 2020 under manufacturing report number 0001822565-2019-04430.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 3007963827-2019-00295, 0001825034-2020-01310, 0001825034-2020-01315.
 
Event or Problem Description
It was reported that approximately 1 year post implantation, the patient was treated for pain and instability.Initial operative notes did not identify any intraoperative complications.Attempts have been made and no further information has been provided.

Brand Name
PERSONA PARTIAL KNEE CEMENTED FEMUR SIZE 4 RIGHT MEDIAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9879974
Report Number0001825034-2020-01310
Device Sequence Number561243
Product Code HSX
UDI-Device Identifier00880304808553
UDI-Public(01)00880304808553
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42558000402
Device Lot Number63532896
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2020
Initial Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight109